Generalizations of Hermite-Hadamard and Ostrowski type inequalities for MTm-preinvex functions


  • Artion Kashuri University Ismail Qemali.
  • Rozana Liko University Ismail Qemali.



Euler Gamma function, Euler Beta function, MT-convex function, Hermite-Hadamard type inequality, Ostrowski type inequality, Hölder’s inequality, power mean inequality, fractional integral, m-invex, P-function


In the present paper, the notion of MTm-preinvex function is introduced and some new integral inequalities involving MTm-preinvex functions along with beta function are given. Moreover, some generalizations of Hermite-Hadamard and Ostrowski type inequalities for MTm-preinvexfunctions via classical integrals and Riemann-Liouville fractional integrals are established. These results not only extends the results appeared in the literature (see [10], [11], [12]), but also provide new estimates on these types.

Author Biographies

Artion Kashuri, University Ismail Qemali.

Department of Mathematics, Faculty of Technical Science.

Rozana Liko, University Ismail Qemali.

Department of Mathematics, Faculty of Technical Science.


[1] T. S. Du, J. G. Liao, Y. J. Li Properties and integral inequalities of Hadamard-Simpson type for the generalized (s,m)-preinvex functions J. Nonlinear Sci. Appl., 9, pp. 3112-3126, (2016).

[2] S. S. Dragomir, J. PeCariC, L. E. Persson Some inequalities of Hadamard type Soochow J. Math., 21, pp. 335-341, (1995).

[3] T. Antczak Mean value in invexity analysis Nonlinear Anal., 60, pp. 1473-1484, (2005).

[4] X. M. Yang, X. Q. Yang, K. L. Teo Generalized invexity and generalized invariant monotonicity J. Optim. Theory Appl., 117, pp. 607-625, (2003).

[5] R. Pini Invexity and generalized convexity Optimization., 22, pp. 513-525, (1991).

[6] D. D. Stancu, G. Coman, P. Blaga Analiza numerica §i teoria aproximarii Cluj-Napoca: Presa Universitar? Clujean?, Vol. II, (2002).

[7] W. Liu New integral inequalities involving beta function via P - convexity Miskolc Math Notes., 15, 2, pp. 585-591, (2014).

[8] M. E. Özdemir, E. Set, M. Alomari Integral inequalities via several kinds of convexity Creat. Math. Inform., 20, 1, pp. 62-73, (2011).

[9] H. Kavurmaci, M. Avci, M. E. Özdemir New inequalities of Hermite-Hadamard type for convex functions with applications arXiv:1006.1593v1 [math. CA], pp. 1-10, (2010).

[10] W. Liu, W. Wen, J. Park Hermite-Hadamard type inequalities for MT-convex functions via classical integrals and fractional integrals J. Nonlinear Sci. Appl., 9, pp. 766-777, (2016).

[11] W. Liu, W. Wen, J. Park Ostrowski type fractional integral inequalities for MT-convex functions Miskolc Mathematical Notes., 16, 1, pp. 249-256, (2015).

[12] M. Tunç Ostrowski type inequalities for functions whose derivatives are MT-convex J. Comput. Anal. Appl., 17, 4, pp. 691-696, (2014).



How to Cite

A. Kashuri and R. Liko, “Generalizations of Hermite-Hadamard and Ostrowski type inequalities for MTm-preinvex functions”, Proyecciones (Antofagasta, On line), vol. 36, no. 1, pp. 45-80, Apr. 2017.




Most read articles by the same author(s)